Tohoku Mathematical Journal

Hyperbolicity of circular domains

Kazuo Azukawa

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 35, Number 3 (1983), 403-413.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178228999

Mathematical Reviews number (MathSciNet)
MR0711356

Zentralblatt MATH identifier
0554.32020

Digital Object Identifier
doi:10.2748/tmj/1178228999

Subjects
Primary: 32H20

Citation

Azukawa, Kazuo. Hyperbolicity of circular domains. Tohoku Mathematical Journal 35 (1983), no. 3, 403--413. doi:10.2748/tmj/1178228999. http://projecteuclid.org/euclid.tmj/1178228999.


Export citation

References

  • [1] L. AHLFORS AND A. BEURLING, Conformal invariants and function-theoretic null-sets, Acta Math. 83 (1950), 101-129.
  • [2] T. J. BARTH, Convex domains and Kobayashi hyperbolicity, Proc. Amer. Math. Soc, 79 (1980), 556-558.
  • [3] H. GRAUERT AND R. REMMERT, Plurisubharmonische Funktionen in komplexen Raume, Math. Z. 65 (1956), 175-194.
  • [4] L. HO'RMANDER, An Introduction to Complex Analysis in Several Variables, van Nostrand, Toronto-New York-London, 1966.
  • [5] S. KOBAYASHI, Hyperbolic Manifolds and Holomorphic Mappings, Marcel Dekker, Ne York, 1977.
  • [6] A. KODAMA, On boundedness of circular domains, Proc. Japan Acad. Ser. A Math. Sci 58 (1982), 227-230.
  • [7] P. LELONG, Les functions plurisousharmoniques, Ann. Sci. £cole Norm. Sup. 62 (1945), 301-338.
  • [8] P. LELONG, Domains convexes par rapport aux functions plurisousharmoniques, J. Analyse Math. 2 (1952), 178-208.
  • [9] E. LIGOCKA, How to prove Feferman's theorem without use of differential geometry, Ann.Polon. Math. 39 (1981), 117-130.
  • [10] A. SADULLAEV, Schwarz lemma for circular domains and its applications, Math. Note 27 (1980), 120-125.
  • [11] M. N. SIBONY, Fibres holomorphes et metrique de Caratheodory, C. R. Acad. Sci. Pari Ser. A 279 (1974), 261-264.